A small transitive family of continuous functions on the Cantor set

KP Hart, BJ van der Steeg

Research output: Contribution to journalArticleScientificpeer-review

1 Citation (Scopus)
Original languageUndefined/Unknown
Pages (from-to)409-420
Number of pages12
JournalTopology and Its Applications: a journal devoted to general, geometric, set-theoretic and algebraic topology
Volume123
Publication statusPublished - 2002

Keywords

  • Wiskunde en Informatica
  • Techniek
  • technische Wiskunde en Informatica
  • ZX CWTS JFIS < 1.00

Cite this